# SDR SIMA20240811001

- Difficulty date: August 11, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N252NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000642
- Aircraft time: 18,947 hours, 12,530 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Light
- Condition: False Activation
- Location: Brakes
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

EMERG BRK FAULT ON EICAS AT TAKEOFF - TRIGGERED T/O CONFIG WARNING PARKING BRAKE NOT RELEASED EICAS MESSAGE IN FLIGHT EMERGENCY DECLARED. PERFORMED TS PROCEDUES IAW ERJ-FIM 32-41-00-810-864-A AND AMM 32-44-00. VERIFIED BRAKES OPS CHECKS GOOD. VERIFIED ACCU OPS CHECK GOOD. EMER/PRKG BRAKE SYSTEM OPS CHECK GOOD. NO MSG NOTED AT THIS TIME. A/C OK FOR SERVICE
